# SDR BAQA200700028

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N135KY
- Make and model: Urocop EC135T1
- Aircraft serial: 0444
- Aircraft time: 1,084 hours, 3,161 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010107
- Part serial: 1162
- Condition: Out Of Tolerance
- Location: M/R Gearbox
- Part time: 1,084 hours, 3,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND POWER CHECKS FOUND AIRCRAFT TO HAVE A LATERAL VIBRATION. INSPECTED Z-ARIS MOUNTS AND FOUND THE RT REAR Z-ARIS MOUNT OUT OF LIMITS.  REMOVED AND REPLACED THE RT REAR Z-ARIS MOUNT.  PERFORMED MAIN ROTOR TRACK AND BALANCE.  NO FURTHER DEFECTS NOTED.
